# SDR 9808989950

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FORWARD EMERGENCY LIGHTS NEAR GALLEY INOPERATIVE.  FOUND WIRE LOOSE AT POWER SUPPLY, OPERATIONAL CHECK NORMAL.
